# SDR DALA1164976816

- Difficulty date: October 29, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT INNER CUSP CHORD CORRODED STA 700-757.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED RT CUSP CHORD STA 665-757 IAW B757 SRM 51-40-02.
